Alert archive / Nevada / Flash Flood Warnings in 2013

Flash Flood Warning 288, NWS Las Vegas, NV

September 6, 2013Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Sep 6, 2013, 3:39 PM PDT for Clark County, Nevada. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2013, 3:39 PM PDT (22:39 UTC)
Expired
Sep 6, 2013, 5:30 PM PDT
In force
111 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 84 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.7 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
2628 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

244 
WGUS55 KVEF 062239
FFWVEF
NVC003-070030-
/O.NEW.KVEF.FF.W.0288.130906T2239Z-130907T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
339 PM PDT FRI SEP 6 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 530 PM PDT.

* AT 335 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE CARPENTER ONE BURN 
  AREA NEAR MARY JANE FALLS CAMPGROUND...OR 6 MILES SOUTH OF MT. 
  CHARLESTON...MOVING NORTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARY JANE FALLS CAMPGROUND...FLETCHER VIEW CAMPGROUND AND KYLE
  CANYON CAMPGROUND...HARRIS SPRINGS CANYON...KYLE CANYON...KYLE 
  CANYON WASH...CENTENNIAL HILLS...HIGHWAY 157 AND HIGHWAY 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

HEAVY RAINFALL IS FALLING ON THE CARPENTER ONE BURN AREA. BECAUSE OF 
THE LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY 
DURING FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS 
FLOWS IN AND DOWNSTREAM OF THIS BURN AREA.

&&

LAT...LON 3628 11567 3629 11551 3640 11536 3628 11523
      3627 11540 3616 11556 3621 11560 3622 11568

$$

SC
2 follow-up statements
498 
WGUS75 KVEF 062331
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
431 PM PDT FRI SEP 6 2013

NVC003-070030-
/O.CON.KVEF.FF.W.0288.000000T0000Z-130907T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
431 PM PDT FRI SEP 6 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM PDT FOR WEST
CENTRAL CLARK COUNTY...

AT 423 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORM ACTIVITY OVER THE CARPENTER ONE BURN AREA HAS 
DIMINISHED. HOWEVER...THE THREAT OF FLASH FLOODING CONTINUES... 
PRIMARILY FOR THE HARRIS SPRINGS CANYON AREA. RAINFALL ESTIMATES 
HAVE BEEN BETWEEN ONE QUARTER AND ONE HALF OF AN INCH ON THE EASTERN 
SIDE OF THE BURN AREA. 

LOCATIONS IMPACTED INCLUDE...MARY JANE FALLS CAMPGROUND...FLETCHER 
VIEW CAMPGROUND...KYLE CANYON CAMPGROUND...HARRIS SPRINGS 
CANYON...KYLE CANYON...KYLE CANYON WASH...CENTENNIAL HILLS...HIGHWAY 
157 AND HIGHWAY 95. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS FALLING ON THE CARPENTER ONE BURN AREA. BECAUSE OF 
THE LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY 
DURING FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS 
FLOWS IN AND DOWNSTREAM OF THIS BURN AREA.

&&

LAT...LON 3628 11567 3629 11551 3640 11536 3628 11523
      3627 11540 3616 11556 3621 11560 3622 11568

$$

SC
521 
WGUS75 KVEF 070000
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
500 PM PDT FRI SEP 6 2013

NVC003-070008-
/O.CAN.KVEF.FF.W.0288.000000T0000Z-130907T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
500 PM PDT FRI SEP 6 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL CLARK
COUNTY...

THE FLASH FLOOD WARNING FOR WEST CENTRAL CLARK COUNTY...INCLUDING 
THE CARPENTER ONE BURN AREA HAS BEEN CANCELLED. THE THUNDERSTORM 
ACTIVITY HAS DIMINISHED AND NO REPORTS OF FLASH FLOODING HAVE BEEN 
RECEIVED. 

LAT...LON 3628 11567 3629 11551 3640 11536 3628 11523
      3627 11540 3616 11556 3621 11560 3622 11568

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 3:35 PM PDT, 4 minutes earlier.

Area forecast discussion, Sep 6, 3:35 PM PDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
335 PM PDT FRI SEP 6 2013

.SYNOPSIS...MOIST AND UNSTABLE AIR WILL REMAIN IN PLACE AND RESULT
IN SHOWERS AND THUNDERSTORMS MAINLY IN THE AFTERNOON AND EVENING
HOURS THROUGH SATURDAY. ANOTHER INFUSION OF MOISTURE FROM A TROPICAL
STORM WILL PUSH UP FROM THE GULF OF CALIFORNIA INTO THE REGION
SUNDAY THROUGH WEDNESDAY. THIS WILL LEAD TO MORE NUMEROUS SHOWERS
AND THUNDERSTORMS AND A HIGHER PROBABILITY OF LOCALLY HEAVY
RAINFALL. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE WEEKEND...
THEN LOWER TO BELOW NORMAL BY MONDAY.
&&

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...SATELLITE LOOPS SHOWED
A WELL DEFINED LINE OF CONVECTION EXTENDING FROM EASTERN SAN
BERNARDINO UP THROUGH CENTRAL CLARK AND WESTERN LINCOLN COUNTIES.
THIS MATCHES UP WELL WITH A BROAD CONVERGENCE ZONE APPARENT ON WATER
VAPOR IMAGERY. A WEAK EASTERLY WAVE COULD BE SEEN OVER SOUTHERN
ARIZONA AND THIS FEATURE WILL CONTINUE LIFTING TO THE NORTHWEST
THROUGH TONIGHT AND SATURDAY. THIS SHOULD PROVIDE SOME ADDITIONAL
UPWARD FORCING FORCING UP THROUGH MOHAVE COUNTY AND SOUTHERN NEVADA
SATURDAY FOR INCREASING THUNDERSTORM COVERAGE. THE MOISTURE
ASSOCIATED WITH TROPICAL STORM LORENA WILL BE THE MAIN THING TO
WATCH AS SUNDAY APPROACHES. IN ADDITION...A GULF SURGE WILL BE
POSSIBLE AND COULD HELP INJECT MOISTURE AND DESTABILIZE THE AIR MASS
AHEAD OF THE ARRIVAL OF THE ACTUAL TROPICAL MOISTURE. FOR
NOW...THERE IS A NOTABLE INCREASING TREND FOR POP VALUES FROM
SATURDAY TO SUNDAY. THIS WILL BE A PRELUDE TO ANOTHER DRAMATIC
UPSWING IN SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK.

.LONG TERM...MONDAY THROUGH FRIDAY...YET ANOTHER ACTIVE PERIOD FOR
SHOWERS AND THUNDERSTORMS LOOKS LIKELY MONDAY AND TUESDAY AND EVEN
POTENTIALLY ON WEDNESDAY. MOISTURE ASSOCIATED WITH WHAT SHOULD BE BY
THEN THE REMNANTS OF TROPICAL STORM LORENA IS EXPECTED TO HAVE
WORKED NORTHWARD INTO OUR AREA. PWATS ARE FORECAST TO BE OVER AN
INCH ACROSS MOST OF THE AREA WITH VALUES APPROACHING 1.5 INCHES
ACROSS THE SOUTHERN PORTIONS OF THE AREA. AT THE SAME TIME WHAT IS
LEFT OF PIECE OF MID-LEVEL ENERGY THAT DRIFTS NORTHWEST ACROSS
ARIZONA LOOKS TO COMBINE IN SOCAL WITH MID-LEVEL ENERGY THAT PINCHES
OFF OF THE MID/UPPER LEVEL TROUGH OVER NORCAL. THIS COMBINED ENERGY
IS EXPECTED TO FORM A NEW MID/UPPER LEVEL LOW ON OR OFF THE COAST OF
SOCAL BY TUESDAY THAT EVENTUALLY WANDERS BACK EAST ACROSS SOCAL ON
TUESDAY NIGHT OR WEDNESDAY. THE PRESENCE OF THIS LOW SHOULD ENHANCE
THE PROSPECTS FOR CONVECTION ACROSS OUR AREA AT ANYTIME OF THE DAY
OR AT NIGHT NEAR AND EAST OF THE CENTER OF WHERE THE LOW WINDS UP.
THE 12Z RUN OF THE OPERATIONAL ECMWF IS FURTHER EAST WITH THE
PLACEMENT OF THE LOW COMPARED TO THE 12Z OPERATIONAL RUN OF THE GFS.
THIS CREATES SOME UNCERTAINTY WITH JUST HOW ACTIVE IT MAY GET IN THE
WESTERN PORTIONS OF OUR CWFA AS IF THE LOW WINDS UP FURTHER EAST IT
MAY STAY DRIER AND MORE STABLE OVER THE WEST. WITH THAT IN MIND, I
KEPT POPS AS WE HAD IN THE WEST BUT TO BLEND BETTER WITH THE
NEIGHBORS AND BASED ON A BLEND OF THE LATEST MOS I DID GO AHEAD AND
INCREASE POPS IN THE EASTERN PORTIONS OF THE AREA.

THE MAIN ISSUE IN THIS TIME FRAME WILL BE THE POTENTIAL FOR HEAVY
RAINFALL THAT COULD RESULT IN FLASH FLOODING. THIS WILL BE A LARGE
CONCERN FOR THE CARPENTER 1 AND DEAN PEAK FIRE BURN AREAS WITH THE
POTENTIAL FOR DEBRIS FLOWS. AT THIS TIME THE MOST ACTIVE DAY LOOKS
TO BE TUESDAY AS THE MID/UPPER LEVEL LOW TAKES SHAPE AND GOOD
DIFFLUENCE ALOFT SETS UP AHEAD OF THE LOW. IN ADDITION, A 50 KT+ 250
MB JET STREAK IS SHOWN TO MOVE OVER SOUTHERN NEVADA. 0-6 KM BULK
SHEAR VALUES ARE SHOWN TO BE 20 KTS+ OVER NORTHERN ARIZONA. THIS
COULD ALSO HELP MORE ORGANIZED SEVERE STORMS TO FORM. THE ONE ISSUE
WILL BE HOW MUCH CLOUD COVER IS AROUND AS IF IT IS THICK ENOUGH WE
COULD END UP WITH MORE SHOWERS THAN THUNDERSTORMS.

BY THURSDAY THE MID/UPPER LEVEL LOW IS EXPECTED TO HAVE MOVED FAR
ENOUGH INLAND THAT DRIER AND MORE STABLE AIR SHOULD HAVE SPREAD
ACROSS MOST -IF NOT ALL - OF THE AREA. AS A RESULT I LOWERED POPS
ACROSS ALL BUT FAR EASTERN PORTIONS. FURTHER DRYING SHOULD TAKE
PLACE ON FRIDAY.

TEMPS SHOULD BE WELL BELOW NORMAL ON MONDAY AND TUESDAY THEN WARM A
FEW DEGREES AS THE WEEK MOVES ALONG AS THE COVERAGE OF CLOUDS
DECREASES. WE MAY STILL BE TOO WARM FOR HIGHS ON MONDAY AND TUESDAY.
&&

.AVIATION...FOR MCCARRAN...SHOWERS AND THUNDERSTORMS AROUND THE
TERMINAL ARE EXPECTED TO DISSIPATE EARLY THIS EVENING. SCATTERED
THUNDERSTORMS IN THE PEACH SPRINGS CORRIDOR WILL PERSIST THROUGH
LATE EVENING WITH ISOLATED STORMS IN THE MORMON MESA CORRIDOR. THE
PREVAILING WIND DIRECTION SHOULD BE FROM THE SOUTH THOUGH STORMS MAY
KEEP WINDS GUSTY AND VARIABLE THROUGH EARLY EVENING. SIMILAR STORM
DEVELOPMENT CAN BE EXPECTED SATURDAY. SUNDAY THROUGH WEDNESDAY THERE
WILL BE THE POTENTIAL FOR SHRA/TSRA AT ANYTIME OF THE DAY AS A MORE
SIGNIFICANT INFLUX OF MOISTURE ARRIVES IN SOUTHERN NEVADA.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED THUNDERSTORMS AND POTENTIAL GUSTY OUTFLOW
WINDS ARE WILL GRADUALLY DISSIPATE THIS EVENING OVER MUCH OF THE
SOUTHERN AND EASTERN AREAS OF THE FORECAST AREA. SIMILAR
THUNDERSTORM DEVELOPMENT CAN BE EXPECTED SATURDAY. OUTSIDE OF
STORMS...WINDS WILL REMAIN UNDER 10 KTS EXCEPT IN THE OWENS VALLEY
AND ESMERALDA COUNTY WHERE SOUTH WINDS GUSTING UP TO 25 KTS WILL BE
POSSIBLE. SUNDAY THROUGH WEDNESDAY THERE WILL BE THE POTENTIAL FOR
SHRA/TSRA AT ANYTIME OF THE DAY AS A MORE SIGNIFICANT INFLUX OF
MOISTURE ARRIVES IN THE AREA.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

ADAIR/STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Sep 6, 5:02 AM PDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
502 AM PDT FRI SEP 6 2013

AZZ001>003-036-CAZ519>527-NVZ014>022-071000-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
502 AM PDT FRI SEP 6 2013 /502 AM MST FRI SEP 6 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS IN THE VALLEYS WILL BECOME MORE SCATTERED
OVER THE MOUNTAINS. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING IS
POSSIBLE...ESPECIALLY AROUND OUR RECENT BURN AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CONFIDENCE CONTINUES TO GROW THAT THERE WILL BE AN INCREASE IN
THUNDERSTORM COVERAGE SUNDAY THROUGH THURSDAY AS ANOTHER INFLUX OF
TROPICAL MOISTURE MOVES NORTH INTO MOHAVE...CLARK...LINCOLN AND SAN
BERNARDINO COUNTIES. MOISTURE WILL EVENTUALLY MOVE FAR ENOUGH
NORTHWEST TO AFFECT INYO...NYE AND ESMERALDA COUNTIES TUESDAY
THROUGH THURSDAY. FOR THOSE LIVING NEAR RECENT BURN AREA STAY ALERT
AS HEAVY RAIN COULD LEAD TO FLASH FLOODING AND DEBRIS FLOWS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Sep 6, 3:24 PM PDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
324 PM PDT FRI SEP 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     FLASH FLOOD      4 NNW SUMMERLIN         36.26N 115.33W
09/06/2013                   CLARK              NV   PUBLIC

            ABOUT 2 TO 3 INCHES OF MUDDY WATER ACCOMPANIED BY SMALL
            ROCKS WERE ACROSS THE 215 BELTWAY AT ANN ROAD. REPORT VIA
            FACEBOOK.

&&

STACHELSKI
Local storm report, Sep 6, 3:29 PM PDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
329 PM PDT FRI SEP 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FLASH FLOOD      3 NW SUMMERLIN          36.24N 115.33W
09/06/2013                   CLARK              NV   PUBLIC

            SEVERAL INCHES OF MUDDY WATER...ROCKS AND DEBRIS WERE
            COVERING PORTIONS OF CLIFF SHADOWS PARKWAY BETWEEN LONE
            MOUNTAIN AND ALEXANDER. REPORT VIA FACEBOOK.

&&

STACHELSKI
Local storm report, Sep 6, 3:34 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
334 PM PDT FRI SEP 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             5 SW TWENTYNINE PALMS ( 34.24N 116.20W
09/06/2013  E0.25 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

&&

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 2:41 PM PDTFlash Flood WarningVEFClark2 hr
Sep 6, 3:55 PM PDTAreal Flood AdvisoryVEFLincoln3 hr

Nearby

Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.